# SDR UPS99230611

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND LT MLG WHEEL WELL PRESSURE WEB LBL 36 BS 940.  REPAIRED PRESSURE WEB ON LT MLG WHEEL WELL IAW DRAWING NR 65 -89360 AND EO B727-5310-0460 APPENDIX C.
